Started Prozac 20 mg and knocked modafinil to 400. So far I’m awake. 10:30 am. Took 300 depakote last night
The wife is entering info into an account with customs to get the amyloban released. We needed to upload a receipt of the purchase and a copy of my Amex card activity showing the purchase. What a pain
Are you in the USA? It seems so unfair you have to jump through hoops to get meds. Here in the UK the doctor or psychiatrist gives you a prescription, you go into the chemist and 10 mins later you have your meds. It’s all free if you are on disability, I think it’s so wrong people have to pay for essential medication.
I’m in Portugal
So dropping the modafinil down to 400 seems to have cleared up the ringing/voice. The Prozac must be helping with energy cause I’m still awake. I guess I’m glad this seems to be working, I just wonder if I can up the Prozac to 40 mg after a day. I’m not getting any side effects. Maybe not a good idea. Anyone know?
Well my voice is back but I can’t understand what she’s saying, all I hear is ringing.
So tired. Not fatigued. I’m about to fall asleep
I’m getting caught up. Did you reduce or stop or forget to take anything? That’ll cause ringing/tinitus.
The ringing is a hallucination
Except for the 3 pm sleep attack where I didn’t even fall asleep I’ve been awake. Guess that’s good
I was going to say no hallucinations, but here they are hmm
Talked to dr. Stopped depakote. Hoping that Prozac does the trick on its own
Talked to dr yesterday to restart depakote. But then I read that drinking alcohol can give you liver damage. So talked to the dr today and he says that you can drink moderate anounts (3 beers) and be okay cause it doesn’t cause liver damage. So I’m back to switching to depakote. He also wouldn’t raise my Prozac due to issues with lithium. But I started my amyloban, think I can feel the effects already
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.